MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0604970
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 05/2024).
 
Event or Problem Description
It was reported that some time post placement procedure, the catheter allegedly had droplets when connected to the dual port hub.It was further reported that another catheter was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the third complaint reported for this lot number and the lot met all release criteria.A device history record review is required.Investigation summary: one slimport d/l rosenblatt attached to a d/l catheter in two segments were returned for evaluation.Functional, gross visual and microscopic visual evaluations were performed.A complete circumferential break was noted approximately 11.9 cm from the proximal end of the port stem.However, the edges of the complete circumferential break appeared smooth with striations noted on the break surface.The investigation is confirmed for the reported catheter leakage and the identified fracture issue, as a circumferential split was noted just distal to the proximal end of the port stem.The edges of the circumferential split appeared jagged.Necking was noted on 2.4 cm and 4.1 cm from the end of the second catheter segment.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2024).H11: h6 (method, result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SLIMPORT IMPLANTABLE PORT, DUAL-LUMEN ROSENBLATT, 7F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11377003
Report Number3006260740-2021-00477
Device Sequence Number19784158
Product Code LJT
UDI-Device Identifier00801741025884
UDI-Public(01)00801741025884
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K964066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0604970
Device Catalogue Number0604970
Device Lot NumberREDW1441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;